Utilizza questo identificativo per citare o creare un link a questo documento:
|Titolo:||DRAMATIC REDUCTION OF MICROEMBOLI AFTER HEPARIN INFUSION IN PROGRESSING STROKE DUE TO AORTIC ARCH ATHEROMA.|
|Autori interni:||MARINONI, MARINELLA|
|Data di pubblicazione:||2007|
|Abstract:||Abstract:We referred about a 69 yo man presenting right hemiparesys and perioral paresthesia. Because of migraine, He was treated with Aspirin 300 mg.A combined extra-intracranial ultrasound examination performed in the emergency room did not show significant findings. When He arrived to our neurological ward, his clinical conditions worsened and a Transcranial Doppler was performed once again, showing a large amount of microembolic signals in all intracranial arteries. He was treated by iv Heparin infusion 1000 U.I/h and simoultaneously a bigated transcranial doppler monitoring was performed in the right Middle Cerebral artery. During the first 90 minutes since the start of Heparin iv infusion 304 microembolic signal were detected, with a progressive decreasing after the first 30 minutes.No microembolic signals were recorded by further transcranial doppler monitorings daily performed during the following 7 days.A TEE showed a large aortic arch atheroma. A brain MRI at day 10 showed an ischemic lesion in the cortical-spinal tract of left corona radiata. At the discharge the patients presented a mild right hemiparesis. Transcranial Doppler monitoring of microembolic signals can be considered an useful tool in evaluating the efficacy of therapy in acute stroke.|
|Appare nelle tipologie:||1a - Articolo su rivista|
File in questo prodotto:
|DAVES.pdf||2.21 MB||Adobe PDF||Versione Finale Referata||Accesso non pubblico|
- PubMed Central loading...
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.